I have been on Vicodin for about five years. I never abused the prescription and for the last six months have used only 2 7.5mg tablets a day. I decided my back was well enough to stop. I did not have the usual withdrawal symptoms (physical), but after 25 days of cold turkey I am an emotional mess. Cant sleep well, tons of anxiety when I wake up in the morning. Fatigued and not wanting to leave the house, though I have to for work. Has anyone had similar experiences and how long does it take to go away. I dont want to start taking them again.
6 Aug 2010
Hi vetteman, I think you may be suffering from Post Acute Withdrawal Syndrome. Please google it, you will learn what is happening to your body and brain. Insomnia and anxiety are just part of the WD process. Ask your doctor for Valium or Xanax, just to take temporarily, until you are feeling better. Both of those meds are benzodiaxepines, and are addictive, so do be carefull.
Congratulations on getting off opiates!!!
Wish you all the best!
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello, I have been taking 10 -12 vicodin a day for a little over a year now and my supply has run out. How harsh is the withdrawal, how long does it ...
1 answer • 29 Aug 2009
Opiate Withdrawal - I have been addicted to vicodin for years, and had even went on suboxone to help
... . When I came off suboxone my withdrawals were so bad, I ended up back on loratabs and vicodin. When I was on suboxone I was very sick, I was on ...
3 answers • 16 May 2010
I now take 4 to 5 10/660 per day. I am trying to increase the number of hours in between doses. How soon do withdrawal symptoms appear after not ...
1 answer • 15 Jun 2010
Hey i just went on a 10 day binge on vicodin for no reason. i was taking 12 pills a day and now i am out and have no will to get more even though i ...
1 answer • 19 Sep 2011